MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that after an intraocular lens (iol) implantation procedure, consumer experienced blurriness, it¿s like a film over eye.Additional information was received from the consumer stating the vision remains unclear.The left eye, which still has a cataract, provides better clarity compared to the right eye, which was out of focus.Despite waiting for a few months to see if the condition would improve, there was no noticeable change.The ophthalmologist referred consumer to a specialist in lens replacement and was scheduled for lens replacement.Although the consumer has some glasses, it wasn't very helpful, as the optometrist cannot make further corrections.
 
Additional Manufacturer Narrative
Additional information was added in h.3.,h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating the lens was explanted and replaced with non-company lens.
 
Additional Manufacturer Narrative
Correction information was provided in d.4.Product udi has been updated.Additional information was provided in b.2., b.5., and h.6.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20156908
Report Number1119421-2024-01750
Device Sequence Number11821453
Product Code POE
UDI-Device Identifier00380652421201
UDI-Public(01)00380652421201(17)260509(11)210511(10)15201217(21)15201217009
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberDFT015
Device Lot Number15201217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/11/2024
Date Device Manufactured05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexUnknown